Ask an expert
Question

05 Aug 2008

changing contraceptives falling pregnant
Please help me understand can this be possiable, I changed my pill to take the injection. I thought that the injection would absorb in my system immediately . I knew about the side affects like you would pick up weight ect. after about five to six months i felt something not right and found out I was pregnant. I am so depressed and ashamed as I have a one year old baby. I am so angry with my self why I couldnt see or feel this.
Answer 406 views
Expert
GynaeDoc
GYNAEDOC

01 Jan 0001

Unfortunately contraceptives are not 100% safe and the changeover period is a vulnerable period.

Best wishes
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.